# SDR IPXA2024082166239

- Difficulty date: July 18, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: BACC30BL12
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT - AGING A/C INSPECTION : FOUND NO.8 SPOILER SUPPORT FITTING COLLAR CRACK. (REPLACE) INSTALL NEW FASTENER I.A.W SRM 51-40-02-0G REV.101 AND BOEING DWG NO:65B11642 SH.1 REV.G. REVIEWED
